# SDR DALA2018100805982

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BEAM LBL 10.45 FROM STA 760 TO 740 AND LBL 16.10 FROM STA 760 TO 740 WAS FOUND OUT OF LIMITS. LEVEL CORROSION 2. FLOOR SUPPORT BEAM REPAIRED PER SRM 53-00-53 REP 1. (HFEC) WAS ACCOMPLISHED ON FLOOR SUPPORT BEAM AFTER TRIM OUT AND NO CRACKS WERE FOUND PER SRM 53-00-53 REP 1 PAR 4C & NDT MANUAL PART 6, 51-00-19.
